# SDR AALA202205254672

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A300*
- Aircraft serial: 1442
- Aircraft time: 68,989 hours, 26,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2787
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 68,989 hours, 26,075 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR DAMPER CYLINDER HAS A LOSS OF FLUID AT PRESSURE GAUGE. REPLACED DOOR DAMPER PER AMM 52-13-14.
